I had a back tooth removed on my lower right side. The extraction wasn't as easy as planned, and it took longer than usual. I received quite a bit of novocaine for the procedure, and ended up getting a very painful condition known as "dry socket" from all of this - for which is currently being treated with packing and more.
The problem is that before the pain began, there seemed to be an an unusual amount of bleeding from the sport, not a lot, but just more than usual.Then, I began to have strange sensations all over my body. I got restless, agitated, and just had to keep moving. I couldn't sit still at all, and I had to walk while stretching all the time. I am active by nature, but this was different and a bit alarming. This lasted for about one hour, along with the chills, and then I had a splitting headache which lasted through the rest of the night. It seemed to all begin just as the novocaine wore off.
Does any of this sound like a reaction to novocaine? Or something else?
Probably not. If you were to have a reaction to the anesthetic, it would be more immediate, within a few minutes of the injection, not after it wears off a hour or two later from the time of the injection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.